# SDR 20001102SH040

- Difficulty date: June 10, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LEFT SCAN LIGHT CUT-OUT AREA INSIDE FUSELAGE ON SKIN STA 720B - STA 720C, STR 14R - STR 16R.  (X)
